Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 27, NWS Tampa Bay, FL

May 28, 2014Charlotte County, DeSoto County, Sarasota County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 28, 2014, 5:06 PM EDT for Charlotte County, DeSoto County, Sarasota County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 28, 2014, 5:06 PM EDT (21:06 UTC)
Expired
May 28, 2014, 5:30 PM EDT
In force
24 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Charlotte County, FL, DeSoto County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 77 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:08 PM EDT, 58 minutes earlier.

Area forecast discussion, May 28, 4:08 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
408 PM EDT WED MAY 28 2014

.NEAR TERM (TONIGHT-THURSDAY)...
MID/UPPER LEVEL CUTOFF LOW OVER THE ARK-LA-TEX WILL CONTINUE TO
MEANDER IN THIS AREA THROUGH THURSDAY WITH A WEAK SHORTWAVE MOVING
OVER THE FLORIDA PENINSULA LATE TONIGHT AND THURSDAY. MEANWHILE AT
THE SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE WEST ACROSS THE
NORTHERN FLORIDA PENINSULA FROM THE ATLANTIC KEEPING A SOUTHEAST
LOW LEVEL FLOW ACROSS THE AREA.

SCATTERED CONVECTION WILL CONTINUE TO DEVELOP AND MOVE INLAND
THIS AFTERNOON WITH STORMS EVENTUALLY LINING UP OVER THE INTERIOR
THIS EVENING. POTENTIAL FOR SMALL HAIL AND GUSTY WINDS REMAINS A
POSSIBILITY WITH SOME OF THE STRONGER STORMS...ALONG WITH LOCALLY
HEAVY RAIN AS STORM MOTION REMAINS RATHER SLOW. OVERNIGHT SKIES
WILL REMAIN PARTLY TO MOSTLY CLOUDY WITH SOME PATCHES OF GROUND
FOG POSSIBLE AROUND SUNRISE.

ON THURSDAY ABUNDANT MOISTURE WILL BE IN PLACE WITH PRECIPITABLE
WATER BETWEEN 1.6 AND 1.8 INCHES SO WITH THE UPPER LEVEL
DISTURBANCE IN THE VICINITY LOWERING MID LEVEL TEMPERATURES
SLIGHTLY WE SHOULD SEE SCATTERED TO NUMEROUS MAINLY AFTERNOON AND
EVENING STORMS AS THE SEA BREEZES DEVELOP. HOWEVER...SOME OF THE
GUIDANCE IS HINTING AT CONVECTION OVER THE GULF LATE TONIGHT INTO
THURSDAY MORNING AND IF THIS BECOMES WIDESPREAD ENOUGH WE MAY END
UP WITH A LOT OF MID/HIGH CLOUDS WHICH WOULD LIMIT/DELAY THE ONSET
OF CONVECTION. FOR NOW HAVE ISOLATED POPS (20 PERCENT) IN THE
MORNING AND LEFT THE 60 POPS IN FOR THE AFTERNOON AND EARLY
EVENING HOURS.

LOW TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 60S TO MID 70S
WITH HIGHS ON THURSDAY A LITTLE BIT COOLER THEN TODAY THANKS TO
THE EXPECTED CLOUD COVER IN THE MID 80S TO AROUND 90 DEGREES.

.MID TERM (THURSDAY NIGHT- FRIDAY)...
AN UPPER LOW CENTERED OVER THE ARK-LA-TEX REGION WILL SHIFT SOUTH
AND WEST OVER TX AS AN UPPER HIGH BUILDS SOUTH OVER THE SE STATES.
SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE ACROSS THE STATE FROM
THE ATLANTIC AS A FRONTAL BOUNDARY STALLS TO THE NORTH OF THE
AREA. PREDOMINANT EASTERLY FLOW WILL GIVE WAY TO A SEA BREEZE
FRIDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE AND OUTFLOW
BOUNDARIES WITH DEEP MOISTURE IN PLACE. SOME STRONG TO ISOLATED
SEVERE STORMS WILL BE POSSIBLE WITH THE STRONGEST STORMS
CONTAINING HAIL AND STRONG WIND GUSTS ALONG WITH LOCALLY HEAVY
RAINFALL AND DEADLY FREQUENT LIGHTNING. HIGH TEMPERATURES WILL BE
IN THE MID TO UPPER 80S ALONG THE COAST TO THE LOWER 90S INLAND.
LOWS THURSDAY NIGHT WILL BE IN THE MID TO UPPER 60S NORTH...TO
UPPER 60S TO THE MID 70S CENTRAL AND SOUTH.

.LONG TERM (FRIDAY NIGHT-TUESDAY)...
UPPER RIDGING WILL CONTINUE TO BUILD SOUTHWARD OVER THE SE US AND
REMAIN IN PLACE OVER THE STATE FOR EARLY NEXT WEEK. HIGH PRESSURE IN
PLACE ACROSS THE AREA AT THE SURFACE AND A STALLED FRONTAL BOUNDARY
TO THE NORTH WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. HIGH
PRESSURE WILL THEN BE REINFORCED FROM THE NORTH/NE SUNDAY THROUGH
TUESDAY AS THE FRONTAL BOUNDARY MOVES OVER THE AREA AS A BACK-DOOR
COLD FRONT BEFORE WASHING OUT ACROSS THE AREA AND THE HIGH PRESSURE
CENTER BUILDING SOUTH JUST TO THE EAST OF THE STATE OVER THE
ATLANTIC THROUGH TUESDAY. EASTERLY FLOW WILL REMAIN IN PLACE ACROSS
THE AREA THROUGH THE PERIOD WITH WEAK AFTERNOON SEA BREEZES
DEVELOPING EACH DAY. THIS WILL ALLOW FOR SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS DEVELOPING ALONG SEA BREEZE AND
OUTFLOW BOUNDARIES THROUGH SUNDAY...THEN ISOLATED SHOWERS AND
THUNDERSTORMS FOR EARLY NEXT WEEK AS THE AREA DRIES OUT A BIT AND
THE UPPER HIGH SETTLES OVER THE STATE. TEMPERATURES WILL REMAIN NEAR
TO JUST ABOVE NORMAL EACH DAY.

&&

.AVIATION...
MVFR/LOCAL IFR CONDITIONS WILL BE POSSIBLE IN SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EVENING...OTHERWISE VFR
CONDITIONS ARE EXPECTED THROUGH EARLY TONIGHT. LATE TONIGHT INTO
EARLY THURSDAY MORNING SOME AREAS OF MVFR/LOCAL IFR VISIBILITIES
IN FOG WILL BE POSSIBLE.

&&

.MARINE...
HIGH PRESSURE IN THE ATLANTIC CONTINUES TO RIDGE OVER FLORIDA INTO
THE GULF WATERS PRODUCING GENERALLY SOUTHEAST WINDS AT LESS THAN
15 KNOTS. WINDS WILL VEER AROUND TO THE SOUTHWEST TO WEST EACH
AFTERNOON WITH THE ONSET OF THE SEA BREEZE. SEAS WILL REMAIN LESS
THAN 3 FEET THROUGH THE REMAINDER OF THE WEEK. THE MAIN MARINE
CONCERN WILL BE SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS PRODUCING BRIEF GUSTY WINDS AND HIGHER SEAS...WITH
NO HEADLINES OTHERWISE EXPECTED.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS AS RELATIVE HUMIDITY VALUES WILL REMAIN
ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  87  73  88 /  20  60  20  40
FMY  72  89  70  90 /  20  60  30  50
GIF  71  90  71  91 /  30  60  20  40
SRQ  71  86  70  88 /  20  60  20  40
BKV  68  88  66  89 /  20  60  20  40
SPG  76  87  74  87 /  20  60  20  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/FIRE WEATHER...69/CLOSE
MARINE...74/WYNN
MID TERM/LONG TERM...24/HUBBARD
Hazardous weather outlook, May 28, 4:53 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
453 AM EDT WED MAY 28 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-282100-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
453 AM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT
DEADLY LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE THEN EXPECTED
FOR MONDAY AND TUESDAY AFTERNOONS AS DRIER AIR MOVES INTO THE
AREA. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

HUBBARD

In the hours before

Special weather statement, May 28, 2:06 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
206 PM EDT WED MAY 28 2014

FLZ043-239-242-281845-
SUMTER-INLAND LEVY-INLAND CITRUS-
206 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CITRUS...
NORTHWESTERN SUMTER AND SOUTHEASTERN LEVY COUNTIES...

AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR BRENT WOOD...OR NEAR BEVERLY HILLS...
MOVING NORTHEAST AT 10 MPH...WILL AFFECT BEVERLY HILLS...INVERNESS...
ARBOR LAKES AND RIVER LAKES MANOR...UNTIL 245 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2906 8254 2905 8252 2905 8247 2889 8213
      2878 8250 2895 8258
TIME...MOT...LOC 1806Z 247DEG 10KT 2890 8244
Special weather statement, May 28, 2:09 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
209 PM EDT WED MAY 28 2014

FLZ239-281900-
INLAND LEVY-
209 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...

AT 210 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED 8 MILES NORTHEAST OF LEBANON...OR 10 MILES
SOUTHWEST OF WILLISTON...MOVING NORTH AT 5 MPH...WILL AFFECT
LEBANON...WILLISTON AND WILLISTON MUNICIPAL AIRPORT...UNTIL 300 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2938 8240 2934 8240 2921 8247 2921 8253
      2910 8253 2904 8256 2922 8271 2946 8264
TIME...MOT...LOC 1810Z 202DEG 3KT 2927 8258
Special weather statement, May 28, 3:52 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
352 PM EDT WED MAY 28 2014

FLZ139-239-282030-
INLAND LEVY-COASTAL LEVY-
352 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL LEVY COUNTY...

AT 351 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR CHIEFLAND...MOVING NORTH AT 5 MPH...WILL
AFFECT CHIEFLAND AND MANATEE SPRINGS STATE PARK...UNTIL 430 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE
CAUTION.

&&

LAT...LON 2958 8276 2958 8275 2943 8274 2941 8295
      2954 8299 2956 8295 2958 8295 2959 8294
      2960 8289
TIME...MOT...LOC 1951Z 172DEG 6KT 2951 8286
Special weather statement, May 28, 4:04 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
404 PM EDT WED MAY 28 2014

FLZ160-255-260-282045-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-
404 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SARASOTA AND MANATEE
COUNTIES...

AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR MYAKKA RIVER STATE PARK...OR 10 MILES
NORTH OF NORTH PORT...NEARLY STATIONARY...WILL AFFECT MYAKKA RIVER
STATE PARK...UNTIL 445 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2764 8247 2764 8205 2721 8206 2721 8213
      2709 8217 2713 8237 2737 8235 2736 8225
      2738 8225 2739 8245 2748 8246 2755 8251
      2759 8251
TIME...MOT...LOC 2004Z 347DEG 2KT 2719 8225
Special weather statement, May 28, 4:17 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
417 PM EDT WED MAY 28 2014

FLZ162-262-265-282100-
INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND LEE-
417 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT EASTERN CHARLOTTE AND
NORTHEASTERN LEE COUNTIES...

AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
BABCOCK WEBB WMA TO LEHIGH ACRES...OR ALONG A LINE EXTENDING FROM 11
MILES EAST OF PUNTA GORDA TO LEHIGH ACRES...MOVING EAST AT 5
MPH...WILL AFFECT CLEVELAND...CHARLOTTE COUNTY AIRPORT...FORT MYERS
SHORES AND LEHIGH ACRES...UNTIL 500 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2652 8162 2696 8203 2701 8171 2684 8155
      2680 8156 2652 8156
TIME...MOT...LOC 2017Z 260DEG 6KT 2691 8187 2660 8158
Special weather statement, May 28, 4:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
448 PM EDT WED MAY 28 2014

FLZ061-162-260-262-265-282130-
DESOTO-INLAND SARASOTA-INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND LEE-
448 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...EAST CENTRAL
SARASOTA...NORTHEASTERN LEE AND SOUTHWESTERN DESOTO COUNTIES...

AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF NORTH PORT TO 6 MILES SOUTH OF BABCOCK WEBB WMA TO
ALVA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF NORTH PORT
TO 12 MILES NORTH OF FORT MYERS TO 8 MILES NORTH OF LEHIGH
ACRES...MOVING EAST AT 5 MPH...WILL AFFECT NORTH PORT...PORT
CHARLOTTE...CHARLOTTE HARBOR AND CLEVELAND...UNTIL 530 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 158 AND 182.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE
CAUTION.

&&

LAT...LON 2680 8193 2693 8209 2695 8208 2695 8211
      2699 8217 2720 8231 2719 8200 2679 8164
      2677 8156 2672 8156 2669 8160
TIME...MOT...LOC 2048Z 272DEG 4KT 2713 8213 2680 8183
          2672 8160

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:00 PM EDTSpecial Weather StatementTBWPasco45 min
May 27, 8:28 PM EDTAreal Flood AdvisoryTBWPasco62 min
May 28, 2:06 PM EDTSpecial Weather StatementTBWCitrus39 min
May 28, 2:09 PM EDTSpecial Weather StatementTBWLevy51 min
May 28, 2:55 PM EDTAreal Flood AdvisoryTBWLevy65 min
May 28, 3:52 PM EDTSpecial Weather StatementTBWGilchrist38 min
May 28, 4:04 PM EDTSpecial Weather StatementTBWManatee41 min
May 28, 4:17 PM EDTSpecial Weather StatementTBWCharlotte43 min
May 28, 4:48 PM EDTSpecial Weather StatementTBWCharlotte42 min
May 28, 5:00 PM EDTAreal Flood AdvisoryTBWCharlotte, Lee60 min
May 28, 5:11 PM EDTSpecial Marine WarningTBW49 min
May 28, 5:32 PM EDTAreal Flood AdvisoryTBWCharlotte58 min
May 28, 5:41 PM EDTSpecial Weather StatementTBWDeSoto49 min
May 28, 6:02 PM EDTSpecial Weather StatementTBWHardee43 min
May 28, 6:38 PM EDTSpecial Weather StatementTBWHillsborough52 min
May 28, 6:56 PM EDTSpecial Weather StatementTBWManatee49 min
May 28, 7:07 PM EDTSevere Thunderstorm WarningTBWManatee38 min
May 28, 7:33 PM EDTSpecial Weather StatementTBWHillsborough42 min
May 28, 7:42 PM EDTSpecial Marine WarningTBW63 min
May 28, 7:50 PM EDTSpecial Weather StatementTBWHillsborough40 min
May 28, 7:59 PM EDTSevere Thunderstorm WarningTBWHillsborough46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.